ITEM METADATA RECORD
Title: A remark on the embedding theorem for general smooth curves
Authors: Coppens, Marc # ×
Issue Date: 1987
Publisher: W. de Gruyter
Series Title: Journal für die Reine und Angewandte Mathematik (Crelle's Journal) vol:374 pages:61-71
ISSN: 0075-4102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science